How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have been taking 100 mg a day of Gabapentin since Thursday,

This answer was rated:

I have been taking 100 mg a day of Gabapentin since Thursday, October 10 to prevent migraines. I have had bad side effects and my last dose was yesterday morning. My doctor has not returned my calls, but am I safe to simply stop taking it or should I try to wean? Again, it's only been 10 days, but I am extremely sensitive to medication. Right now I feel fine, maybe a bit of anxiety that could be fixed with a small bit of Klonopin that I take. Just need some expert advice as I don't want to hit withdrawal in a day or two.
Hi--I can't act as your doctor but if I were I would simply have you take one gabapentin every other day for a week and then stop. It would be best however to have your doctor direct the taper
Dr. Chip and other Health Specialists are ready to help you